# SDR AALA20120201TUL03

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTRNER 44 INCHES FROM OUTBOARD END ON BOTTOM SIDE ON NUMBER 1 SLAT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-1.
